# SDR AALA202502278372

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,727 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT SECTIONS 23-29 AND 16-18 ARE INOP. MAINTENANCE REPLACED BATTERY PACK AT DR4R M33404 FOR EMERGENCY LIGHTS AT SECTIONS 23-29 IAW B777-3 AMM 33-51-06-960-802.
